# SDR AC2R2016052301

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 20,877 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 206033099225
- Condition: Cracked
- Location: Bs 140-150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT SIDE OF ACFT AFT LOWER SHELL, AT BS 140-150.  CRACK IS FROM WL 35-54, BL 26.  CRACK IS ADJACENT TO TIEDOWN, STEP WHICH IS MOUNTED TO AIRFRAME.  CRACK WAS CAUSED BY HIGH WINDS MOVING ACFT, WHILE THE ACFT WAS STILL TIED TO HELI-DECK.
